# SDR CA950913203

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Namer HARVARD4
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stab Rear Spar
- Part number: 77210032
- Condition: Cracked
- Location: Outboard Hinge
- Part time: 8,133 hours
- Component: ?, 772100122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION THE LEFT OUTBOARD HINGE AREA ON THE REAR SPAR, IT WAS FOUND TO HAVE A ONE INCH CRACK ON THE LOWER BOLT HOLE  AIRCRAFT REPAIRED AND SUBMITTER STATES THAT FOR EASIER INSPECTION THIS AR EA WILL NO LONGER BE PAINTED.
